# SDR UPS05445720

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 74,588 hours, 21,545 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD NR 1 NACELLE REAR ENGINE MOUNT THRUST LINK, CRACK INDICATION REVEALED AT AFT END LUG EXCEEDED LIMIT.  NR 1 ENG REAR MOUNT THRUST LINK REPLACED AS PER EO B747-7120-22596-A ON APPENDIX-F.  ENG REMOVED AND REINSTALLED AS PER UPS TASK CARD TC 5000.
